# SDR QXEA200601828

- Difficulty date: July 8, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CORROSION AROUND NUT PLATES UPPER FLOOR SKIN OF BAGGAGE FLOOR UNDER PANEL 144HZ.  REPAIRED IAW DHC-8-S00 SRM 51-20-11, 51-20-16 AMD SRM 51-20-36.
